MathSciNet Relay Station
MathSciNet bibliographic data
MR671777 53C22 (57R70)
Freedman, Michael; Hass, Joel; Scott, Peter Closed geodesics on surfaces. Bull. London Math. Soc. 14 (1982), no. 5, 385–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement